# SDR TWAA9768001

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Worn
- Location: 'A' Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 300 - DURING DESCENT LOST 'A' SYSTEM HYD PRESSURE AND FLUID.  REMOVED AND REPLACED WORN O-RING IN THE 'A' SYSTEM HYD FILTER PACK.  OPERATIONAL CHECK NORMAL.  (M)
